# SDR 95ZZZX2868

- Difficulty date: March 16, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8880Z
- Make and model: Boeing 727225
- Aircraft serial: 21453
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Condition: Corroded
- Location: Fs 380
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK AND C.P.C.P. INSPECTION, FOUND FLOOR BEAM CORRODED AT BS 380, BL 0-10L, AND BL 10-40R.  REMOVED DAMAGED SECTION OF FLOOR BEAM UPPER CHORD.  FABRICATED REPAIRS WITH 7075-T6; .050 INCH, AND 7075-T6; .080 INCH, MATERIAL PER SRM 53-10-8 AND BOEING REPAIR FAX M-7272-95-0287.  TREATED AND PRIMED PER SRM 51-10-2.  INSTALLED PER SRM 51-30-2 AND SRM 53-10-8, FIGURE 3.
